Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Swollen upper lip after injecting meth on the top of left hand. Cause and remedy?

i shot myself with meth in the top of my left hand this morning after the injection in about 4 min i began to feel my upper lip swell and stayed that way for the remainder of the day and at this point the swelling is subside but there is some slight swelling to the upper lip at this point what has caused this to happen and should i seek medical attention
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The swollen upper lip with injecting meth on the top of the left hand may be due to snorting meth as well as using it under your mucous membrane to get a faster high. I also believe that injecting meth may cause you to have hives like reaction if the drug is adulterated i.e. laced with other substances to make you have different kinds of reactions. I believe it may subside but you will need to consult a psychiatrist to get answers with regards to your problems with dependence on these drugs and possibly go into rehab to get yourself on the path to recovery.

I hope this helps. Take good care of yourself and have a lovely day!
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor